1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Worst drug for weight gain

Discussion in 'Therapy and Medication' started by Ruby, Mar 16, 2007.

  1. Ruby

    Ruby Well-Known Member

    It was Zxprexa (Olanzapine) for me :dry:

    Has anybody experienced weight gain with any medication?
     
  2. Biggie

    Biggie Antiquitie's Friend

    Mirtazipine (Zispin) absolute nightmare made me feel ok then I just couldnt stop eating
     
  3. TLA

    TLA Antiquitie's Friend

    Seroquel....
    It does good for my sleeping, not sure about the moods. Weight gain== caused me to want lots of sweets, chocolates, pie, cheesecake, cookies, donuts...MAN, at least I've only gained 5-10 lbs in 1 1/2 year.
    Plan to cut back and substitue fruits. AAGGGGGrrrr!
     
  4. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    Seroquel. It's given to me for my insomnia.....but it can cause weight gain, and has with me. :dry: But it helps, you just gotta watch what you eat cuz like some meds make you lose your appetite, but this usually makes you hungry. :munch:
     
  5. ~Nobody~

    ~Nobody~ Well-Known Member

    When I first went on Microgynon 30 (contraceptive pill) I gained quite a lot of weight because it made me really hungry! But that was okay, 'cause I was probably too light anyway.